Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Fever, chills, fatigue, diarrhea. Result of drinking too much alcohol?

hello! I have a friend who decided to drink 4 days straight over the Thanksgiving break. He told me he was drunk all four days and he didn t sleep that much or drink much water. Yesterday he started drinking water but he had a fever , chills and was fatigue . Today his head is still throbbing with fatigue and diarrhea . My friend is a boxer and weights 150 and is about 5 11... do you think he consumed too much alcohol?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Welcome to Healthcare Magic!

Yes, I agree with you that your friend drank too much alcohol. Headache and fatigue are common withdrawal symptoms. In addition, not taking adequate food and water for four days also adds to the ill-effects on the body. Ask him to take lots of water and also to replenish his salt loss if he is having diarrhoea. But if the symptoms do not improve over a couple of days, he should see a doctor.

Best wishes.

Best wishes.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor